# SDR HEEA073579

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- Aircraft time: 11,033 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033107107B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERE CORROSION AT LATCH AREA WHERE SHIM WAS BONDED WITH ADHESIVE. REPLACED WITH SERVICEABLE ASSY.
